severe depression gp stopped contraceptive pill

Discussion in 'Mental Health Disorders' started by lulumoon, Sep 27, 2013.

Thread Status:
Not open for further replies.
  1. lulumoon

    lulumoon Active Member

    I take 40 mg citalopram daily been on the for approx 3 years. I also take femeodene oral pill contraceptive. Went docs today finally managed to drag myself out of bed after 6 days. I told gp ibwas feeling sucidal. She upped my dose but also told me to discontinue the pill as it csn really lower the mood. I have been on the oill for 5 years. I just read up on the risks with the pill and depression. Anyone else experience d this. My cycle will unleash a monthly hormonal hell that I have not missed. I want to kill myself as it is. I am so fed up with this. I jusy esnt to wake up without wanting to die or cry my eyes out. I was ecen crying making myself a cup of tea earlier. Any hey if anyone hss simulst experience s of the oill an f iys effect bon yiur depression please let me know. Thanks again.
     
  2. lulumoon

    lulumoon Active Member

    Ps apologies for the hideous spelling im using my mobile phone andbi can't see shit
     
  3. scaryforest

    scaryforest Banned Member

    hello.
    thought i'd reply 'cause idk.

    in experience here, they really have not affected anything. anti depressants and pill, i mean.
    how high is your dose now?
     
  4. flowers

    flowers Senior Member

    there is a very direct coorelation sometimes between depression and the endocrine system. Do you think you might want to see if you can find an endocrinologist who understands this coorelation? Do you think it might be worth asking your gp for a referral to someone who specilizes in the endocrine system? Sending a :hug: if thats okay
     
  5. lulumoon

    lulumoon Active Member

    Thank s for the replies I take 40mg of citalopram daily. I know my hormone s have always been erratic. My mum had a hysterectomy youbg because her periods and moods were hideous. Ive seen specialist s over the years fir my hormone s but nir snd endocrine. I just feelblike givng up to be honest
     
  6. scaryforest

    scaryforest Banned Member

    when on period and if it gets bad, try some music therapy.. idk if this suggestion helps at all, like you know, the nature cds and tapes.
    they sometimes work and relax the mind
     
  7. flowers

    flowers Senior Member

    I didnt quite understand your answer about the endocrinologist. They specialize in the glands that control hormones. I am so sorry that things are so very difficult for you. I hope you will keep trying to get to see a specialist. I am not saying it will help. But there sure is a possiblity. And it might provide some hope. I heard of one psychiatrist who thought most psychological problems were caused because of hormone imbalnaces. idk if thats correct. But it might be.
     
Thread Status:
Not open for further replies.